# SDR CALA2013081990505

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 62,573 hours, 23,524 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Deu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH COCKPIT AND FORWARD F/A ARE UNABLE TO TALK TO F/A IN AFT OF ACFT VIA INTERCOM.  AFT HANDSET INOPERATIVE,  R & R DEU B POSITION 300-RH-1.  DISCOUNTED ALL CONNECTORS AT AFT FA SEAT ASSY,  RECONNECTED, OPS CHECKED NORMAL OF AFT AND FWD HANDSETS.
